Alert archive / New Jersey / Small Craft Advisories in 2017
Small Craft Advisory 80, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this small craft advisory at Oct 22, 2017, 3:34 AM EDT. It took effect at Oct 23, 2017, 8:00 PM EDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Oct 22, 2017, 3:34 AM EDT (07:34 UTC)
- In effect from
- Oct 23, 2017, 8:00 PM EDT
- Expired
- Oct 24, 2017, 4:27 AM EDT
- In force
- 8 hr
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted.
402 WHUS71 KPHI 220734 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 334 AM EDT SUN OCT 22 2017 ANZ450>455-222200- /O.NEW.KPHI.SC.Y.0080.171024T0400Z-171024T2200Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 334 AM EDT SUN OCT 22 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT MONDAY NIGHT TO 6 PM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM MIDNIGHT MONDAY NIGHT TO 6 PM EDT TUESDAY. * LOCATION...THE ATLANTIC COASTAL WATERS OF BOTH NEW JERSEY AND DELAWARE. * WINDS...MAINLY SOUTHEAST 10 TO 20 KT WITH GUSTS UP TO 30 KT. * SEAS...4 TO 6 FEET LATE MONDAY NIGHT BUILDING TO 7 TO 10 FEET TUESDAY. * TIMING...STRONGEST WINDS SHOULD OCCUR IN OR NEAR HEAVY SHOWERS TUESDAY AFTERNOON AND EVENING AND MAY GUST TO GALE FORCE FOR AN HOUR OR TWO. * OUTLOOK...SEAS WILL PROBABLY REMAIN ABOVE 5 FEET INTO WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ430-431-222200- /O.NEW.KPHI.SC.Y.0080.171024T0400Z-171024T2200Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 334 AM EDT SUN OCT 22 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT MONDAY NIGHT TO 6 PM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM MIDNIGHT MONDAY NIGHT TO 6 PM EDT TUESDAY. * LOCATION...DELAWARE BAY * WINDS...SOUTH 10 TO 20 KT WITH GUSTS UP TO 30 KT. * SEAS...2 TO 4 FEET EXCEPT UP TO 5 FEET AT THE BAY ENTRANCE. * TIMING...STRONGEST WINDS SHOULD OCCUR IN OR NEAR HEAVY SHOWERS TUESDAY AFTERNOON AND EVENING AND MAY GUST TO GALE FORCE FOR AN HOUR OR TWO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DRAG
6 follow-up statements
796 WHUS71 KPHI 221936 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 336 PM EDT SUN OCT 22 2017 ANZ450>455-231000- /O.CON.KPHI.SC.Y.0080.171024T0400Z-171024T2200Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 336 PM EDT SUN OCT 22 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT MONDAY NIGHT TO 6 PM EDT TUESDAY... * LOCATION...THE ATLANTIC COASTAL WATERS OF NEW JERSEY AND DELAWARE. * WINDS...SOUTHEAST TO SOUTH 10 TO 20 KNOTS WITH GUSTS UP TO 30 KNOTS. * SEAS...4 TO 6 FEET LATE MONDAY NIGHT...BUILDING TO 7 TO 10 FEET TUESDAY. * TIMING...STRONGEST WINDS SHOULD OCCUR IN OR NEAR HEAVY SHOWERS TUESDAY AFTERNOON AND EVENING AND MAY GUST TO GALE FORCE FOR AN HOUR OR TWO. * OUTLOOK...SEAS WILL PROBABLY REMAIN ABOVE 5 FEET INTO THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE WAVE CONDITIONS THAT ARE HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING A SMALL VESSEL...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ430-431-231000- /O.CON.KPHI.SC.Y.0080.171024T0400Z-171024T2200Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 336 PM EDT SUN OCT 22 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT MONDAY NIGHT TO 6 PM EDT TUESDAY... * LOCATION...DELAWARE BAY * WINDS...SOUTHEAST TO SOUTH 10 TO 20 KNOTS WITH GUSTS UP TO 30 KNOTS. * SEAS...2 TO 4 FEET EXCEPT UP TO 5 FEET AT THE BAY ENTRANCE. * TIMING...STRONGEST WINDS SHOULD OCCUR IN OR NEAR HEAVY SHOWERS TUESDAY AFTERNOON AND EVENING AND MAY GUST TO GALE FORCE FOR AN HOUR OR TWO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE WAVE CONDITIONS THAT ARE HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING A SMALL VESSEL...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
368 WHUS71 KPHI 230738 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 338 AM EDT MON OCT 23 2017 ANZ450>455-232100- /O.EXT.KPHI.SC.Y.0080.171024T0200Z-171024T2200Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 338 AM EDT MON OCT 23 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 PM THIS EVENING TO 6 PM EDT TUESDAY... * LOCATION...THE ATLANTIC COASTAL WATERS OF NEW JERSEY AND DELAWARE. * WINDS...SOUTH TO SOUTHEAST 15 TO 20 KT WITH GUSTS UP TO 30 KT. * SEAS...3 TO 6 FEET THIS EVENING BUILDING TO 7 TO 10 FEET TUESDAY. * TIMING...STRONGEST WINDS SHOULD OCCUR IN OR NEAR HEAVY SHOWERS AND THUNDERSTORMS TUESDAY AFTERNOON AND EVENING AND MAY GUST TO GALE FORCE FOR AN HOUR OR TWO. * OUTLOOK...SEAS WILL LIKELY REMAIN ABOVE 5 FEET INTO THURSDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE WAVE CONDITIONS THAT ARE HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING A SMALL VESSEL...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ430-431-232100- /O.EXT.KPHI.SC.Y.0080.171024T0200Z-171024T2200Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 338 AM EDT MON OCT 23 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 PM THIS EVENING TO 6 PM EDT TUESDAY... * LOCATION...DELAWARE BAY * WINDS...SOUTH TO SOUTHEAST 10 TO 20 KT WITH ISOLATED GUSTS UP TO 35 KT. * SEAS...2 TO 4 FEET EXCEPT UP TO 5 FEET AT THE BAY ENTRANCE. * TIMING...GALE FORCE GUSTS SHOULD OCCUR IN OR NEAR HEAVY SHOWERS AND THUNDERSTORMS TUESDAY, ESPECIALLY THE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE WAVE CONDITIONS THAT ARE HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING A SMALL VESSEL...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
467 WHUS71 KPHI 231913 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 313 PM EDT MON OCT 23 2017 ANZ430-431-240900- /O.EXT.KPHI.SC.Y.0080.171024T0000Z-171024T2200Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 313 PM EDT MON OCT 23 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 8 PM THIS EVENING TO 6 PM EDT TUESDAY... * LOCATION...DELAWARE BAY * WINDS...SOUTH 15 TO 25 KT WITH GUSTS UP TO AROUND 30 KT. * SEAS...2 TO 4 FEET EXCEPT UP TO 5 FEET AT THE BAY ENTRANCE LATE TONIGHT THROUGH TUESDAY. * TIMING...WINDS MAY APPROACH GALE FORCE TUESDAY AFTERNOON AND EVENING IN OR NEAR HEAVY SHOWERS AND THUNDERSTORMS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE WAVE CONDITIONS THAT ARE HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING A SMALL VESSEL...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ450>455-240900- /O.EXT.KPHI.SC.Y.0080.171024T0000Z-171025T2200Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 313 PM EDT MON OCT 23 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 8 PM THIS EVENING TO 6 PM EDT WEDNESDAY... * LOCATION...THE ATLANTIC COASTAL WATERS OF NEW JERSEY AND DELAWARE. * WINDS...SOUTH 15 TO 25 KT WITH GUSTS UP TO AROUND 30 KT. * SEAS...3 TO 6 FEET THIS EVENING BUILDING TO 6 TO 9 FEET TUESDAY. * TIMING...WINDS MAY BRIEFLY APPROACH GALE FORCE FOR AN HOUR OR TWO AROUND DAWN TUESDAY MORNING, THEN AGAIN TUESDAY AFTERNOON AND EVENING IN OR NEAR HEAVY SHOWERS AND THUNDERSTORMS. * OUTLOOK...SEAS WILL LIKELY REMAIN ABOVE 5 FEET INTO THURSDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE WAVE CONDITIONS THAT ARE HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING A SMALL VESSEL...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LF
490 WHUS71 KPHI 240034 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 834 PM EDT MON OCT 23 2017 ANZ450>455-241345- /O.CON.KPHI.SC.Y.0080.000000T0000Z-171025T2200Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 834 PM EDT MON OCT 23 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT WEDNESDAY... * LOCATION...THE ATLANTIC COASTAL WATERS OF NEW JERSEY AND DELAWARE. * WINDS...SOUTH 15 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...3 TO 5 FEET, BUILDING TO 5 TO 8 FEET TUESDAY. * TIMING...WINDS MAY BRIEFLY APPROACH GALE FORCE FOR AN HOUR OR TWO AROUND DAWN TUESDAY MORNING, THEN AGAIN TUESDAY AFTERNOON AND EVENING IN OR NEAR HEAVY SHOWERS AND THUNDERSTORMS. * OUTLOOK...SEAS WILL LIKELY REMAIN ABOVE 5 FEET INTO THURSDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE WAVE CONDITIONS THAT ARE HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING A SMALL VESSEL...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ430-431-241345- /O.CON.KPHI.SC.Y.0080.000000T0000Z-171024T2200Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 834 PM EDT MON OCT 23 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT TUESDAY... * LOCATION...DELAWARE BAY * WINDS...SOUTH 15 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...2 TO 4 FEET EXCEPT UP TO 5 FEET AT THE BAY ENTRANCE LATE TONIGHT THROUGH TUESDAY. * TIMING...WINDS MAY APPROACH GALE FORCE TUESDAY AFTERNOON AND EVENING IN OR NEAR HEAVY SHOWERS AND THUNDERSTORMS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE WAVE CONDITIONS THAT ARE HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING A SMALL VESSEL...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
740 WHUS71 KPHI 240642 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 242 AM EDT TUE OCT 24 2017 ANZ430-431-242000- /O.UPG.KPHI.SC.Y.0080.000000T0000Z-171024T2200Z/ /O.NEW.KPHI.GL.W.0030.171024T0642Z-171024T1800Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 242 AM EDT TUE OCT 24 2017 ...GALE WARNING IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A GALE WARNING, WHICH IS IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * LOCATION...DELAWARE BAY * WINDS...SOUTH 15 TO 25 KT WITH GUSTS UP TO 40 KT THIS MORNING DIMINISHING RAPIDLY THIS AFTERNOON AS WINDS TURN SOUTHWEST. * SEAS...2 TO 4 FEET EXCEPT 5 FEET AT THE DELAWARE BAY ENTRANCE. * THUNDERSTORMS...THUNDERSTORMS MAY DEVELOP THIS MORNING THAT COULD PRODUCE ISOLATED SOUTHERLY WIND GUSTS TO 45 KT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ450>455-242000- /O.EXT.KPHI.SC.Y.0080.000000T0000Z-171026T1600Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 242 AM EDT TUE OCT 24 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON EDT THURSDAY... * LOCATION...THE ATLANTIC COASTAL WATERS OF NEW JERSEY AND DELAWARE. * WINDS...SOUTH TO SOUTHEAST 15 TO 25 KT WITH ISOLATED GUSTS UP TO 35 KT THIS MORNING AND EARLY AFTERNOON THEN THE WINDS TURN SOUTHWEST LATE IN THE DAY AND DIMINISH. * SEAS...BUILDING RAPIDLY TO 6 TO 9 FEET TODAY THEN SLOWLY SUBSIDING TONIGHT AND WEDNESDAY. * THUNDERSTORMS...ISOLATED THUNDERSTORMS TODAY, ESPECIALLY BETWEEN 11 AM AND 5 PM MAY PRODUCE A SOUTHERLY WIND GUST TO 45 KNOTS. * OUTLOOK...SEAS WILL LIKELY REMAIN ABOVE 5 FEET INTO THURSDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE WAVE CONDITIONS THAT ARE HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING A SMALL VESSEL...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
681 WHUS71 KPHI 240827 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 427 AM EDT TUE OCT 24 2017 ANZ450>453-242130- /O.UPG.KPHI.SC.Y.0080.000000T0000Z-171026T1600Z/ /O.EXB.KPHI.GL.W.0030.000000T0000Z-171024T2300Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- 427 AM EDT TUE OCT 24 2017 ...GALE WARNING IN EFFECT UNTIL 7 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A GALE WARNING, WHICH IS IN EFFECT UNTIL 7 PM EDT THIS EVENING. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * LOCATION...THE ATLANTIC COASTAL WATERS OF NEW JERSEY. * WINDS...SOUTHEAST 15 TO 25 KT WITH GUSTS UP TO 35 KT BECOMING SOUTH THIS AFTERNOON. * SEAS...6 TO 9 FEET. * THUNDERSTORMS...ISOLATED THUNDERSTORMS TODAY, ESPECIALLY BETWEEN 11 AM AND 5 PM MAY PRODUCE A SOUTHERLY WIND GUST TO 45 KNOTS. * OUTLOOK...SEAS WILL LIKELY REMAIN ABOVE 5 FEET INTO THURSDAY MORNING. ONCE THE GALE HAS PASSED THIS WARNING WILL BE CONVERTED TO A SMALL CRAFT ADVISORY FOR TONIGHT THROUGH THURSDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ454-455-242130- /O.UPG.KPHI.SC.Y.0080.000000T0000Z-171026T1600Z/ /O.EXB.KPHI.GL.W.0030.000000T0000Z-171024T2000Z/ COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 427 AM EDT TUE OCT 24 2017 ...GALE WARNING IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A GALE WARNING, WHICH IS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * LOCATION...THE ATLANTIC COASTAL WATERS OF DELAWARE. * WINDS...SOUTHEAST TO SOUTH 15 TO 25 KT WITH GUSTS UP TO 35 KT. * SEAS...6 TO 9 FEET. * THUNDERSTORMS...ISOLATED THUNDERSTORMS TODAY, ESPECIALLY BETWEEN 11 AM AND 5 PM MAY PRODUCE A SOUTHERLY WIND GUST TO 45 KNOTS. * OUTLOOK...SEAS WILL LIKELY REMAIN ABOVE 5 FEET INTO THURSDAY MORNING. ONCE THE GALE HAS PASSED THIS WARNING WILL BE CONVERTED TO A SMALL CRAFT ADVISORY FOR TONIGHT THROUGH THURSDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ430-431-241800- /O.CON.KPHI.GL.W.0030.000000T0000Z-171024T1800Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 427 AM EDT TUE OCT 24 2017 ...GALE WARNING REMAINS IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... * LOCATION...DELAWARE BAY * WINDS...SOUTHEAST TO SOUTH 15 TO 25 KT WITH GUSTS UP TO 40 KT. * SEAS...2 TO 4 FEET EXCEPT 5 FEET AT THE DELAWARE BAY ENTRANCE. * THUNDERSTORMS...THUNDERSTORMS MAY DEVELOP THIS MORNING THAT COULD PRODUCE ISOLATED SOUTHERLY WIND GUSTS TO 45 KT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Oct 21, 9:21 PM EDT, 6 hours 13 minutes earlier.
Area forecast discussion, Oct 21, 9:21 PM EDT, 6 hours 13 minutes before
Area Forecast Discussion National Weather Service Mount Holly NJ 921 PM EDT Sat Oct 21 2017 .SYNOPSIS... High pressure will shift offshore on Sunday and Monday. A strong cold front is forecast to move across our region Tuesday night. Low pressure is expected to develop along the front and it should be located over or near New England and southeastern Canada on Wednesday and Thursday. High pressure is anticipated to follow for Friday and Saturday. && .NEAR TERM /UNTIL 6 AM SUNDAY MORNING/... Despite the cirrus overhead, light/calm winds and low enough dew points have allowed the temperatures to quickly cool this evening across the entire area. Some updates were issued earlier to keep the temperatures more current based on the faster drop. The 930 PM update adjusted these again, however low temperatures were not changed much at this time especially since the dew points have now come up more across much of the region. Otherwise, an upper air analysis this evening shows a ridge axis near the East Coast. A 250 mb jet is positioned from the Southern Plains to the Midwest with a second segment from the Mid- Mississippi Valley to north of the Great Lakes. At the surface, high pressure is centered near the Delmarva coast. High pressure at the surface will slowly move offshore through the overnight. Satellite imagery shows quite a bit of cirrus streaming northward all the way from the Gulf Coast states this evening, and this is expected to continue through the overnight although it may thin at times. The sky cover was adjusted upward a bit more. The presence of the cirrus, especially if it is thick enough, should limit fog development late tonight despite the dew points rebounding. Given the light to calm winds at the surface though, we kept some patchy fog especially for parts of northeastern Pennsylvania and northwestern New Jersey (valleys). && .SHORT TERM /6 AM SUNDAY MORNING THROUGH 6 PM SUNDAY/... Winds will still be light but start to turn from out of the southeast on the backside of the high. This will lead to a further increase of moisture and warm air into the region. The overall moisture transport looks slow, so we should be able to get one more mostly sunny day Sunday. Temperatures will warm fairly rapidly as well into the mid and upper 70's, perhaps a degree or two cooler than today (Saturday) based on modeled 925 mb temperatures. && .LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/... The surface high will be well off the coast on Sunday night and Monday. The return flow on the back side of the high is expected to bring increasing moisture into our region. As a result, we continue to anticipate low clouds and patchy fog for late Sunday night into Monday morning. The axis of the mid level ridge is forecast to be located along the east coast on Sunday evening. A mid level low is expected to be centered over Missouri at that time. As the ridge moves out to sea, a re-enforcing long wave trough should begin to drop over the Mississippi River Valley. The mid level low is anticipated to fill with its remnants being drawn up and over our region late on Monday night. The long wave trough is forecast to influence the eastern states during the mid week period before it lifts to the northeast. The surface cold front is expected to extend from the Great Lakes to the central Gulf Coast on Sunday night. The feature should already be tapping into gulf moisture at that time. As the remnants of the mid level low pass overhead and as the cold front approaches, there will be an increasing chance of showers in our region from Monday night into Tuesday. Enhanced lift from late Monday night into Tuesday will likely result in period of moderate to heavy rain along with a chance of thunder. It appears as though rainfall totals will favor the 0.25 to 1.00 inch range. The cyclonic flow aloft along with the slowly departing cold front and surface low pressure over or near New England should keep clouds and a low or slight chance of showers in our region during the mid week period. High pressure is expected to bring some clearing for Friday and Saturday. Daytime temperatures will remain about 10 degrees above normal on Monday and Tuesday. Readings are forecast to drop back to more typical levels for late October during the period from Wednesday through Saturday. && .AVIATION /01Z SUNDAY THROUGH THURSDAY/... The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY and surrounding areas. Overnight...VFR with clouds around 25000 feet. Light and variable to calm winds. Sunday...VFR. Light and variable to calm winds, becoming southeasterly less than 10 knots. Any low cloud development late in the afternoon however is anticipated to stay offshore. OUTLOOK... Sunday night and Monday...Low clouds and fog are possible mainly late Sunday night into Monday morning. Otherwise...mainly VFR. Monday night through Tuesday night...Conditions lowering to MVFR and IFR in showers. Isolated thunderstorms and moderate to heavy rain are possible on Tuesday, along with a south wind gusting around 25 or 30 knots. Wednesday...Conditions improving to VFR. Wednesday night and Thursday...Mainly VFR. && .MARINE... Wave heights will be in a fairly stable state of around two feet through Sunday. Southerly winds will be 10 knots or less through Sunday. OUTLOOK... Sunday night through Monday night...No marine headlines are anticipated. Tuesday and Tuesday evening...A Small Craft Advisory may be need for southerly wind gusts near 30 knots. Waves on our ocean waters may build to 7 to 10 feet. Late Tuesday night through Thursday...A Small Craft Advisory may be needed on our ocean waters for wave heights of 5 to 6 feet, even as the wind becomes west to northwest around 10 to 20 knots. && .EQUIPMENT... 44091 buoy drifted away from its mooring and has since been recovered. Its return to service date is still unknown. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...None. NJ...None. DE...None. MD...None. MARINE...None. && Synopsis...Iovino Near Term...Gorse Short Term...Gaines Long Term...Iovino Aviation...Gorse/Iovino Marine...Gaines/Iovino Equipment...
Hazardous weather outlook, Oct 22, 2:24 AM EDT, 1 hour 10 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 224 AM EDT Sun Oct 22 2017 PAZ054-055-060>062-070-071-101>106-230630- Carbon-Monroe-Berks-Lehigh-Northampton-Delaware-Philadelphia- Western Chester-Eastern Chester-Western Montgomery- Eastern Montgomery-Upper Bucks-Lower Bucks- 224 AM EDT Sun Oct 22 2017 This Hazardous Weather Outlook is for east central Pennsylvania, northeast Pennsylvania and southeast Pennsylvania. .DAY ONE...Today and Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Monday through Saturday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-230630- New Castle-Kent-Inland Sussex-Delaware Beaches-Cecil-Kent MD- Queen Annes-Talbot-Caroline-Sussex-Warren-Morris-Hunterdon-Somerset- Middlesex-Western Monmouth-Eastern Monmouth-Mercer-Salem-Gloucester- Camden-Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May- Atlantic Coastal Cape May-Coastal Atlantic-Coastal Ocean- Southeastern Burlington- 224 AM EDT Sun Oct 22 2017 This Hazardous Weather Outlook is for central Delaware, northern Delaware, southern Delaware, northeast Maryland, central New Jersey, northern New Jersey, northwest New Jersey and southern New Jersey. .DAY ONE...Today and Tonight. Patchy dense fog will be developing early this Sunday morning over southern New Jersey, southern and central Delaware and a portion of Maryland's eastern shore. Fog should thin out quickly after sunrise. .DAYS TWO THROUGH SEVEN...Monday through Saturday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ430-431-450>455-230630- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 224 AM EDT Sun Oct 22 2017 This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...Today and Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Monday through Saturday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
Nearby
Small Craft Advisories in New Jersey, 2017Every small craft advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.